MAUDE Adverse Event Report: STRYKER SPINE-FRANCE ANCHOR C 10MM DRILL; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.

STRYKER SPINE-FRANCE ANCHOR C 10MM DRILL; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.
Model Number 48328910
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 08/22/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the surgeon was attempting to implant a spacer into the disc space.He began to drill the first screw hole with the 10 mm rigid drill; and snapped it in half in the drill guide.He began trying to retrieve it and had to take apart the cage to do so.The cage was then wasted.He put in a new cage and "awled" this time which seemed to have worked.
 
Event or Problem Description
It was reported that the surgeon was attempting to implant a spacer into the disc space.He began to drill the first screw hole with the 10mm rigid drill; and snapped it in half in the drill guide.He began trying to retrieve it and had to take apart the cage to do so.The cage was then wasted.He put in a new cage and awled this time which seemed to have worked.

Brand Name
ANCHOR C 10MM DRILL
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6878469
Report Number0009617544-2017-00361
Device Sequence Number706516
Product Code LXH
UDI-Device Identifier07613327267631
UDI-Public(01)07613327267631
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48328910
Device Catalogue Number48328910
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/22/2017
Supplement Date Received by Manufacturer08/22/2017
Initial Report FDA Received Date09/20/2017
Supplement Report FDA Received Date11/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1